# SDR 2012F00100

- Difficulty date: May 25, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 42,166 hours, 29,301 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Empty
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT F/A REPORTED THE HALON FIRE EXTINGUISHER WAS EMPTY, ACFT RETURNED TO THE BLOCK WHERE MX ENTERED THE DISCREPANCY ON DMI IAW MEL 26-9 CAT "D" AC WAS DISPATCHED FOR FLIGHT.
